Company logo

Patient have diabetes and takes pills for diabetes control. But fluctuation remains too much in sugar. And he can't eat food till four -five months. He has also sandhivat effects in his arms, He cannot make hands up properly. So please suggest me some medicines for him. Thanking you, Sincerely, Rajkumar Dhakan Contact no 8779267782

Asked anonymously on 15th July, 2021 at 12:09 pm

Answer

's profile picture

Dr. Ayush Chandra

12 years of experience

Diabetologist

Last edited on 28th Aug 2021 at 10:01 am

For fluctuating glucose level make sure that he is following up with the doctor and taking medicines on time. He should follow all the lifestyle modifications and walk as well as exercise daily. But it's important to know what medication he is taking for RA. I will advise you to start arms and wrist exercises along with doing yoga stretches every day for the blood flow. If in need of any help, then you can refer this page to find doctors - Diabetologists in Ghaziabad, or let the clinicspots team know if in case you prefer a different city, and additionally I can be reached out to as well.

305 views
Assistance, Over Call

Provide your details, and our staff will get back to you.